JournalszaaVol. 4, No. 6pp. 557–573

Para-Differential Operators in Spaces of Triebel-Lizorkin and Besov Type

  • Thomas Runst

    Friedrich-Schiller-Universität Jena, Germany
Para-Differential Operators in Spaces of Triebel-Lizorkin and Besov Type cover

Abstract

In this paper we study the regularity of solutions of non-linear partial differential equations in spaces of Besov and Triebel-Lizorkin type. We extend results obtained by J. M. Bony and Y. Meyer to spaces considered here.

Cite this article

Thomas Runst, Para-Differential Operators in Spaces of Triebel-Lizorkin and Besov Type. Z. Anal. Anwend. 4 (1985), no. 6, pp. 557–573

DOI 10.4171/ZAA/175